# SDR 2017FA0000376

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N88EB
- Make and model: Beech D55
- Aircraft serial: TE611
- Engine: Cont IO520*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER 12 - 15 MINUTES ON THE GROUND AND ENGINE RUN UP WITH NO INDICATIONS OF ANY PROBLEMS WITH ANY SYSTEMS, LEFT ENGINE HAD POWER LOSS WITHIN 1 - 2 SECONDS AFTER ROTATION WITH GEAR DOWN.   RPM DOWN TO 1600 RPM, LEFT FUEL FLOW NEEDLE BOUNCING BACK AND FORTH FROM TARGET TAKEOFF FUEL FLOW OF RIGHT ENG TO 0.  THROTTLES, PROPS MIXTURES ALL CHECKED FULL FWD, TANKS SELECTED MAIN.
